# SDR SWAA2025040400787

- Difficulty date: February 28, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT PASSENGER CABIN 2025-171811<[01].  REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT PASSENGER CABIN AND FASTENERS IAW B737-800 SRM 51-40-02 AND DWG 143A5400; SHEET 138 AND REV -:. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT PASSENGER CABIN AND FASTENERS IAW B737-800 SRM 51-40-02 AND DWG 143A5400; SHEET 138 AND REV -:.  SEE INDIVIDUAL SIGN OFF BELOW.
